ITEM METADATA RECORD
Title: Minimal Lagrangian isotropic immersions in indefinite complex space forms
Authors: Wang, Xianfeng ×
Li, Haizhong
Vrancken, Luc #
Issue Date: 2012
Publisher: Pitagora Editrice
Series Title: Journal of Geometry and Physics vol:62 issue:4 pages:707-723
ISSN: 0393-0440
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science